We derive error estimates of a finite element method for the approximation of solutions to a seven-fields formulation of a magnetohydrodynamics model, which preserves the energy of the system, and the magnetic and cross helicities on the discrete level.
Beirao da Veiga, L., Hu, K., Mascotto, L. (2025). Error estimates for a helicity-preserving finite element discretisation of an incompressible magnetohydrodynamics system. ESAIM. MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS, 59(2), 1075-1094 [10.1051/m2an/2025015].
Error estimates for a helicity-preserving finite element discretisation of an incompressible magnetohydrodynamics system
Beirao da Veiga, Lourenco;Mascotto, Lorenzo
2025
Abstract
We derive error estimates of a finite element method for the approximation of solutions to a seven-fields formulation of a magnetohydrodynamics model, which preserves the energy of the system, and the magnetic and cross helicities on the discrete level.File in questo prodotto:
File | Dimensione | Formato | |
---|---|---|---|
Beirao-Hu-Mascotto-2025-ESAIM-VoR.pdf
accesso aperto
Descrizione: This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0)
Tipologia di allegato:
Publisher’s Version (Version of Record, VoR)
Licenza:
Creative Commons
Dimensione
537.5 kB
Formato
Adobe PDF
|
537.5 kB | Adobe PDF | Visualizza/Apri |
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.